# SDR AALA20100521MIA03

- Difficulty date: May 21, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 37,494 hours, 5,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 28 RIGHT SIDE EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED LAMP FOR ROW 28 RIGHT SIDE EMERGENCY EXIT LIGHT.  OPS CHECKED NORMAL.
